Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from osteopenia, T score -7. No effect with gemcal kit, platelet continuously dropping. Possible treatment?

Hello doctor. I belong to Pune city in Maharashtra (India).My query is regarding one of my male friend who s 27 yrs old and is suffering from ostropenia,his T-score report is -7,and he s being advised gemcal kit for that but the problem is there is no effect of it and his platteletts are dropping continously his recent heamogram report shows the count of One lakh and two thousand only can u please suggest a remedy and help me cos i cant see him in pain and suffering....it would be a great help if you could suggest something. Thanks in anticipation and waiting eagerly for your positive reply.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI THANKS FOR YOUR QUERY.EXCUSE ME FOR KEEPING YOU IN WAITING.FIRST OF ALL LET ME CLARIFY THAT YOUR FRIEND IS NOT AFFECTED WITH THE REGULAR OSTEOPENIA/OSTEOPORIS THAT WE GENERALLY SEE IN ELDERLY..A T SCORE OF -7 IS UNUSUAL FOR HIS AGE .THIS PICTURE ARISES THE SUSPITION AN AUTOIMMUNE DISEASE ESPECIALLY "ANKYLOSING SPONDYLITIS" OR RHEMATOID ARTHRITIS". THE LOW PLATET COUNT SUGGEST AUTOIMMUNE DESTRUCTION OF PLATELETS.......HE NEEDS URGENT ASSESMENT OF "HLA B 27" HAPLOTYPE ANALYSIS PLUS COMPLETE BLOOD AUTOIMMUNE SCREEN".THESE CONNECTIVE TISSUE DISODERS NEEDS STEROIDS AS THE PRIME ROLE IN MANAGEMENT.HE ALSO NEEDS FURTHER ORGAN BASED FUCTIONAL TESTS.
DO NOT DISCONTINUE GEMCAL KIT AS IT HIGHLY POTENT DRUGS REQUIRED FOR BONE GROWTH.YOU NEED AN EXPERT RHEMATOLOGY CONSULTATION OF THIS CASE.THANK YOU.
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor